MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; EMBOLIC PROTECTION DEVICE

BOSTON SCIENTIFIC CORPORATION SENTINEL; EMBOLIC PROTECTION DEVICE
Model Number CMS15-10C-US
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device detachment occurred.A transcatheter aortic valve replacement procedure was being performed, and a sentinel cerebral protection system (cps) was utilized for embolic protection.The sentinel cps was kinked and could not be delivered to the position due to the tortuous anatomy.Difficulty was encountered during removal of the device from the patient anatomy.After removal, the sentinel cps was exchanged for another to successfully complete the procedure.No patient complications were reported.The first sentinel cps was returned to boston scientific for analysis.Upon analysis, the proximal filter, distal filter, articulating distal sheath (ads) and a portion of the inner member were detached and not returned for analysis.It was reported that the detachment was attributable to the tortuous anatomy.Further information on the cause of the detachment and if it occurred during the procedure or after removed from the anatomy remains unknown.
 
Additional Manufacturer Narrative
A1: patient identifier added.
 
Event or Problem Description

Brand Name
SENTINEL
Common Device Name
EMBOLIC PROTECTION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22955057
Report Number2124215-2025-61596
Device Sequence Number15862224
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)260430(10)33934293
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0033934293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight65 KG